BROWSE

Related Researcher

Author's Photo

Sun, Hae-sang
Number Theory Group
Research Interests
  • Zeta function, L-function, mu invariant, indivisibility of special L-values

ITEM VIEW & DOWNLOAD

A proof of the conjecture of Mazur-Rubin-Stein

Cited 0 times inthomson ciCited 0 times inthomson ci
Title
A proof of the conjecture of Mazur-Rubin-Stein
Author
Sun, Hae-sang
Issue Date
2021-01
Publisher
대한수학회
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.58, no.1, pp.163 - 170
Abstract
We present a concise proof of the conjecture of Mazur-Rubin-Stein on the distribution of modular symbols.
URI
https://scholarworks.unist.ac.kr/handle/201301/31663
URL
http://bkms.kms.or.kr/journal/view.html?doi=10.4134/BKMS.b200157
DOI
10.4134/BKMS.b200157
ISSN
1015-8634
Appears in Collections:
MTH_Journal Papers
Files in This Item:
There are no files associated with this item.

find_unist can give you direct access to the published full text of this article. (UNISTARs only)

Show full item record

qrcode

  • mendeley

    citeulike

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

MENU